New existence and exponential stability results for periodic solutions in recurrent neural networks with generalized piecewise constant delay via coincidence degree theory

Chiu, Kuo-Shou

Abstract

The present work investigates recurrent neural systems incorporating generalized piecewise constant delay, with particular emphasis on establishing periodic behaviors and verifying their exponential convergence on a global scale. The existence of periodic solutions is established via Mawhin's coincidence degree in combination with sharp a priori estimates, while uniqueness and exponential attractivity are derived through a Lyapunov functional approach supported by differential inequalities adapted to the delay structure. The obtained criteria are concise, verifiable, and applicable in practice. Representative computational experiments are provided to substantiate the analytical findings.

Más información

Título según WOS: ID WOS:001800789800002 Not found in local WOS DB
Título de la Revista: MATHEMATICAL MODELLING AND ANALYSIS
Volumen: 31
Número: 3
Editorial: VILNIUS GEDIMINAS TECH UNIV
Fecha de publicación: 2026
Página de inicio: 476
Página final: 498
DOI:

10.3846/mma.2026.25296

Notas: ISI